# SDR SWAA2023090689363

- Difficulty date: August 15, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 232SF IS MISSING AN INSERT ALONG THE O/B EDGE. (MARKED)<[01] FOUND DAMAGE AT MISSING INSERT LOCATION ON O/B EDGE OF FLOOR PANEL 232SF; DUE TO THE EXTENT OF DAMAGE; FABRICATED NEW FLOOR PANEL 232SF FROM BMS 4-23TY2 LOT#1534174-1; INSTALLED INSERTS USING BMS 5-107 LOT#1534504-1; CURED WITH THERMOMETER ID:ATS2208 CAL DUE 10/2023 APPLIED TAPE TO LOWER SURFACE AND PART MARKED IAW SRM 53-00-50-2R-0 PARA 1.A(NOTE); 5.S AND BOEING DWG 144A5810-161.;[02] INSPECTED AND VERIFIED CORRECTIVE ACTION 1.;[03] ATTACHED CURE SHEET;[04] FINAL INSPECTION. JOB COMPLETE.
